# SDR AU001046

- Difficulty date: October 31, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3201
- Engine: Garrtt TPE33112UHR
- Propeller: Rotol R333482F12
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Condition: Faulty
- Location: Oil Press Ind
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, N
- Precautionary procedure: D

## Discrepancy

(AUS) NR 2 ENGINE OIL PRESSURE TRANSMITTER CONNECTOR CONTAINED A BROKENDRY SOLDER JOINT.
